# SDR CALA2021120102228

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 63,855 hours, 26,589 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL PLEASE WORK TSM 27-51-00-810-821-A THEN CONTACT TOMC 847-700-9980....TOMC SMITH. FURTHER DETAILS AWAITED.
